The EMS Publishing House is now EMS Press and has its new home at ems.press.

Please find all EMS Press journals and articles on the new platform.

Zeitschrift für Analysis und ihre Anwendungen


Full-Text PDF (698 KB) | Metadata | Table of Contents | ZAA summary
Volume 16, Issue 3, 1997, pp. 739–747
DOI: 10.4171/ZAA/788

Published online: 1997-09-30

The Skew Derivative Problem in the Exterior of Open Curves in a Plane

P.A. Krutitskii[1]

(1) Moscow State University, Russian Federation

The skew derivative problem for the Laplace equation in the exterior of open curves in the plane is reduced to the Fredholm integral equation of the second kind, which is uniquely solvable.

Keywords: Skew derivative problem, harmonic functions, open boundaries, potential theory, boundary integral equation method

Krutitskii P.A.: The Skew Derivative Problem in the Exterior of Open Curves in a Plane. Z. Anal. Anwend. 16 (1997), 739-747. doi: 10.4171/ZAA/788